Alert archive / Montana / High Wind Watches in 2012

High Wind Watch 25, NWS Great Falls, MT

July 2, 2012

NWS Great Falls, MT issued this high wind watch at Jul 2, 2012, 3:54 AM MDT. It took effect at Jul 3, 2012, 6:00 AM MDT. It was in force for .

The area

The counties it named.

The facts

Issued
Jul 2, 2012, 3:54 AM MDT (09:54 UTC)
In effect from
Jul 3, 2012, 6:00 AM MDT
Expired
Jul 3, 2012, 3:57 AM MDT
In force
Issued by
NWS Great Falls, MT

The text

As transmitted, in the capitals the NWS used until 2016.

258 
WWUS75 KTFX 020954
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
354 AM MDT MON JUL 2 2012

MTZ009-010-048-022200-
/O.NEW.KTFX.HW.A.0025.120703T1200Z-120704T1200Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS...CUT BANK...CHOTEAU
354 AM MDT MON JUL 2 2012

...HIGH WIND WATCH IN EFFECT FROM TUESDAY MORNING THROUGH LATE
TUESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH LATE
TUESDAY NIGHT. 

* TIMING: STRONG SOUTHWESTERLY WINDS MAY DEVELOP ALONG THE ROCKY
  MOUNTAIN FRONT AND EASTERN GLACIER COUNTY TUESDAY AFTERNOON AND
  EVENING. 

* WINDS: SOUTHWEST WINDS 30 TO 45 MPH WITH GUSTS UP TO 60 MPH ARE
  POSSIBLE. LOCALLY HIGHER GUSTS ARE POSSIBLE THROUGH FAVORED
  MOUNTAIN PASSES AND CANYONS.

* OTHER IMPACTS: THOSE TRAVELING IN HIGH PROFILE VEHICLES SHOULD
  BE PREPARED FOR STRONG CROSS WINDS. TRAVEL MAY ALSO BECOME
  DIFFICULT OVER AREA MOUNTAIN PASSES WITH STRONG WINDS AND REDUCED
  VISIBILITIES IN FALLING PRECIPITATION.

* LOCATIONS AFFECTED INCLUDE: CUT BANK...CHOTEAU...BROWNING... 
  MARIAS PASS...LOGAN PASS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
3 follow-up statements
237 
WWUS75 KTFX 021948
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
148 PM MDT MON JUL 2 2012

MTZ009-030800-
/O.UPG.KTFX.HW.A.0025.120703T1200Z-120704T1200Z/
/O.NEW.KTFX.HW.W.0031.120703T1200Z-120704T1200Z/
NORTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS
148 PM MDT MON JUL 2 2012

...HIGH WIND WARNING IN EFFECT FROM 6 AM TUESDAY TO 6 AM MDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 6 AM TUESDAY TO 6 AM MDT
WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING: STRONG SOUTHWEST WINDS WILL DEVELOP OVER THE NORTHERN
  ROCKY MOUNTAIN FRONT TUESDAY MORNING AND CONTINUE THROUGH TUESDAY
  NIGHT.

* WINDS: SOUTHWEST WINDS 35 TO 45 MPH WITH GUSTS UP TO 65 MPH ARE
  POSSIBLE. LOCALLY HIGHER GUSTS ARE POSSIBLE THROUGH FAVORED
  MOUNTAIN PASSES AND CANYONS.

* OTHER IMPACTS: THOSE TRAVELING IN HIGH PROFILE VEHICLES 
  SHOULD BE PREPARED FOR STRONG CROSS WINDS. TRAVEL MAY ALSO 
  BECOME DIFFICULT OVER AREA MOUNTAIN PASSES WITH STRONG WINDS 
  AND REDUCED VISIBILITIES IN FALLING PRECIPITATION. 

* LOCATIONS AFFECTED INCLUDE: BROWNING...HEART BUTTE...MARIAS
  PASS...ST MARY...LOGAN PASS AND EASTERN PORTIONS OF GLACIER
  NATIONAL PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ010-048-030800-
/O.CON.KTFX.HW.A.0025.120703T1200Z-120704T1200Z/
EASTERN GLACIER-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...CUT BANK...CHOTEAU
148 PM MDT MON JUL 2 2012

...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH
LATE TUESDAY NIGHT...

A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH
LATE TUESDAY NIGHT. 

* TIMING: STRONG SOUTHWEST WINDS MAY DEVELOP OVER THE SOUTHERN
  ROCKY MOUNTAIN FRONT AND EASTERN GLACIER COUNTY TUESDAY MORNING
  THROUGH TUESDAY NIGHT.

* WINDS: SOUTHWEST WINDS 30 TO 40 MPH WITH GUSTS UP TO 60 MPH
  ARE POSSIBLE. LOCALLY HIGHER GUSTS ARE POSSIBLE THROUGH FAVORED
  MOUNTAIN PASSES AND CANYONS.

* OTHER IMPACTS: THOSE TRAVELING IN HIGH PROFILE VEHICLES SHOULD
  BE PREPARED FOR STRONG CROSS WINDS. 

* LOCATIONS AFFECTED INCLUDE: CUT BANK...CHOTEAU...AUGUSTA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
832 
WWUS75 KTFX 030330
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
930 PM MDT MON JUL 2 2012

MTZ009-031200-
/O.CON.KTFX.HW.W.0031.120703T1200Z-120704T1200Z/
NORTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS
930 PM MDT MON JUL 2 2012

...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM TUESDAY TO 6 AM
MDT WEDNESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM TUESDAY TO 6 AM
MDT WEDNESDAY. 

* TIMING: STRONG SOUTHWEST WINDS WILL DEVELOP OVER THE NORTHERN
  ROCKY MOUNTAIN FRONT TUESDAY MORNING AND CONTINUE THROUGH
  TUESDAY NIGHT.

* WINDS: SOUTHWEST WINDS 35 TO 45 MPH WITH GUSTS UP TO 65 MPH ARE 
  POSSIBLE. LOCALLY HIGHER GUSTS ARE POSSIBLE THROUGH FAVORED
  MOUNTAIN PASSES AND CANYONS.

* OTHER IMPACTS: THOSE TRAVELING IN HIGH PROFILE VEHICLES SHOULD
  BE PREPARED FOR STRONG CROSS WINDS. TRAVEL MAY ALSO BECOME
  DIFFICULT OVER AREA MOUNTAIN PASSES WITH STRONG WINDS AND
  REDUCED VISIBILITIES IN FALLING PRECIPITATION.

* LOCATIONS AFFECTED INCLUDE: BROWNING...HEART BUTTE...MARIAS 
  PASS...ST MARY...LOGAN PASS AND EASTERN PORTIONS OF GLACIER 
  NATIONAL PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ010-048-031200-
/O.CON.KTFX.HW.A.0025.120703T1200Z-120704T1200Z/
EASTERN GLACIER-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...CUT BANK...CHOTEAU
930 PM MDT MON JUL 2 2012

...HIGH WIND WATCH REMAINS IN EFFECT FROM 6 AM MDT TUESDAY
THROUGH LATE TUESDAY NIGHT...

A HIGH WIND WATCH REMAINS IN EFFECT FROM 6 AM MDT TUESDAY THROUGH
LATE TUESDAY NIGHT. 

* TIMING: STRONG SOUTHWEST WINDS MAY DEVELOP OVER THE SOUTHERN 
  ROCKY MOUNTAIN FRONT AND EASTERN GLACIER COUNTY TUESDAY 
  MORNING THROUGH TUESDAY NIGHT. 

* WINDS: SOUTHWEST WINDS 30 TO 40 MPH WITH GUSTS UP TO 60 MPH 
  ARE POSSIBLE. LOCALLY HIGHER GUSTS ARE POSSIBLE THROUGH 
  FAVORED MOUNTAIN PASSES AND CANYONS.

* OTHER IMPACTS: THOSE TRAVELING IN HIGH PROFILE VEHICLES 
  SHOULD BE PREPARED FOR STRONG CROSS WINDS. 

* LOCATIONS AFFECTED INCLUDE: CUT BANK...CHOTEAU...AUGUSTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
130 
WWUS75 KTFX 030958
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
357 AM MDT TUE JUL 3 2012

MTZ010-048-031100-
/O.CAN.KTFX.HW.A.0025.120703T1200Z-120704T1200Z/
EASTERN GLACIER-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...CUT BANK...CHOTEAU
357 AM MDT TUE JUL 3 2012

...HIGH WIND WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
HIGH WIND WATCH. 

THOUGH WESTERLY WINDS WILL BE STRONG AND GUSTY THIS AFTERNOON AND
EVENING...WIND GUSTS SHOULD STAY BELOW 58 MPH SO HAVE CANCELLED
THE HIGH WIND WATCH AND WILL MONITOR THE SITUATION CLOSELY AS
CONDITIONS DEVELOP.

$$

MTZ009-032200-
/O.CON.KTFX.HW.W.0031.120703T1200Z-120704T1200Z/
NORTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS
357 AM MDT TUE JUL 3 2012

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MDT WEDNESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MDT WEDNESDAY. 

* TIMING: STRONG SOUTHWEST WINDS WILL DEVELOP OVER THE NORTHERN 
  ROCKY MOUNTAIN FRONT LATER THIS MORNING AND CONTINUE THROUGH 
  TONIGHT. 

* WINDS: SOUTHWEST WINDS 35 TO 45 MPH WITH GUSTS UP TO 65 MPH 
  ARE POSSIBLE. LOCALLY HIGHER GUSTS ARE POSSIBLE THROUGH 
  FAVORED MOUNTAIN PASSES AND CANYONS.

* OTHER IMPACTS: THOSE TRAVELING IN HIGH PROFILE VEHICLES 
  SHOULD BE PREPARED FOR STRONG CROSS WINDS. TRAVEL MAY ALSO 
  BECOME DIFFICULT OVER AREA MOUNTAIN PASSES WITH STRONG WINDS 
  AND REDUCED VISIBILITIES IN FALLING PRECIPITATION.

* LOCATIONS AFFECTED INCLUDE: BROWNING...MARIAS PASS...LOGAN 
  PASS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this high wind watch went out at Jul 2, 3:38 AM MDT, 16 minutes earlier.

Area forecast discussion, Jul 2, 3:38 AM MDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
338 AM MDT MON JUL 2 2012

.DISCUSSION...

TODAY THROUGH WEDNESDAY...A DRIER AND MORE STABLE AIRMASS IS
EXPECTED FOR TODAY AS A WEAK RIDGE OF HIGH PRESSURE MOVES OVER THE
AREA. THE ONLY EXCEPTION IS IN FAR SOUTHWEST MONTANA WHERE AN
ISOLATED SHOWER OR THUNDERSTORM IS POSSIBLE OVER THE HIGHER
TERRAIN. BROAD SOUTHWESTERLY FLOW ALOFT RETURNS ON TUESDAY AS A
TROUGH OF LOW PRESSURE MOVES INTO THE PACIFIC NORTHWEST. A SURFACE
COLD FRONT ASSOCIATED WITH THIS TROUGH WILL ALSO MOVE OVER THE
FORECAST AREA ON TUESDAY THOUGH CONFIDENCE IS LOW REGARDING AMOUNT
OF MOISTURE ASSOCIATED WITH THIS TROUGH. HAVE KEPT HIGHEST POPS
ALONG THE CONTINENTAL DIVIDE AND HI-LINE FOR TUESDAY AS WELL AS
OVER THE MOUNTAINS ACROSS SOUTHWEST MONTANA. STRONG DOWNSLOPING
WINDS SHOULD LIMIT PRECIPITATION OVER THE REMAINDER OF CENTRAL
MONTANA DESPITE THE FRONTAL PASSAGE. WITH INCREASED INSTABILITY
AND UPPER-LEVEL JET SUPPORT...THE THREAT FOR THUNDERSTORMS WILL ALSO
EXIST. OVER SOUTHWEST MONTANA...SOME THUNDERSTORMS MAY BE DRY AND
CONTAIN GUSTY ERRATIC WINDS. GIVEN THE THREAT FOR DRY
THUNDERSTORMS ASSOCIATED WITH A FRONTAL PASSAGE AS WELL AS LOW
RELATIVE HUMIDITIES IN THE TEENS AND STRONG SYNOPTIC WINDS...HAVE
ISSUED A FIRE WEATHER WATCH FOR ZONE 118. ANOTHER CONCERN IS THE
THREAT FOR HIGH WINDS ALONG THE ROCKY MOUNTAIN FRONT AND EASTERN
GLACIER COUNTY. WITH STRONG POST-FRONTAL WESTERLY WINDS ALOFT AND
AN UPPER-LEVEL JET MAX TO ENHANCE MIXING OVER THESE AREAS ON
TUESDAY...THERE IS THE POTENTIAL FOR HIGH WINDS SO HAVE ISSUED A
HIGH WIND WATCH FOR THE ROCKY MOUNTAIN FRONT AND EASTERN GLACIER
COUNTY BEGINNING TUESDAY MORNING THROUGH TUESDAY NIGHT. CALMER AND
MAINLY DRY CONDITIONS ARE EXPECTED BY WEDNESDAY. TEMPERATURES WILL
GENERALLY BE NEAR SEASONAL AVERAGES WITH READINGS ABOVE AVERAGE
FOR SOUTHWEST MONTANA THROUGH TUESDAY. MLV

WEDNESDAY NIGHT THROUGH MONDAY...500 MB HEIGHTS RISE TO START THE
PERIOD HERALDING GENERALLY DRY AND WARM CONDITIONS THURSDAY. A FEW
ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVER THE ROCKY MOUNTAINS AND
THE HIGHER TERRAIN OF SOUTHWEST MONTANA. HEIGHTS CONTINUE TO BUILD
ON FRIDAY AND MODELS INDICATE MONSOONAL MOISTURE FROM THE SOUTHWEST
U.S. BEGINS TO GET TAPPED AND PUSHES INTO THE STATE. THE PRESENCE OF
A THERMAL TROF OVER THE AREA FRIDAY ALONG WITH AN INCREASE IN
MOISTURE WILL HELP INITIATE ISOLATED TO SCATTERED AFTERNOON AND
EVENING THUNDERSTORMS. THIS PATTERN CONTINUES THROUGH THE WEEKEND AS
THE THERMAL TROF STRENGTHENS WITH VERY WARM TEMPERATURES. MONDAY
WILL FIND THE UPPER RIDGE REMAINING IN PLACE OVER THE AREA AND
MONSOONAL MOISTURE STILL PRESENT ALONG WITH AFTERNOON CONVECTIVE
ACTIVITY. TEMPERATURES WILL REMAIN 5 TO 10 DEGREES ABOVE SEASONAL
AVERAGES.

&&

.AVIATION...
UPDATED 0450Z.
SHOWERS AND THUNDERSTORMS WILL END OVER CENTRAL MONTANA BY 09Z.
THERE WILL BE A THREAT OF MVFR CEILINGS AND VISIBILITIES WITH THE
THUNDERSTORMS. OTHERWISE SKIES WILL CLEAR FROM THE WEST FROM 06Z TO
12Z. EXPECT GENERALLY CLEAR SKIES MONDAY. WINDS WILL GENERALLY BE 10
KNOTS OR LESS EXCEPT NEAR THUNDERSTORMS. HAVE FAIR CONFIDENCE IN THE
FORECAST WIND DIRECTIONS IN THE TAFS. BLANK

&&

.FIRE WEATHER...
STRONG SOUTWESTERLY WINDS AND LOW RELATIVE HUMIDITIES ARE
EXPECTED ON TUESDAY OVER FIRE ZONE 118. IN ADDITION...A FRONTAL
PASSAGE WITH POSSIBLE DRY THUNDERSTORMS CONTAINING GUSTY ERRATIC
WINDS MAY LEAD TO CRITICAL FIRE WEATHER CONDITIONS. THUS...A FIRE
WEATHER WATCH IS IN EFFECT FOR TUESDAY AFTERNOON AND EVENING.

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  84  58  82  48 /  10  10  20  10
CTB  78  54  72  46 /   0  20  30  10
HLN  86  57  83  50 /  10  10  10  10
BZN  87  51  90  44 /  20  10  20  10
WEY  80  44  81  42 /  20  20  20  20
DLN  85  53  84  45 /  10  10  10  10
HVR  84  59  86  49 /   0  20  20  20
LWT  80  56  86  47 /  10  10  20  10

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WATCH FROM TUESDAY MORNING THROUGH LATE TUESDAY NIGHT
EASTERN GLACIER...NORTHERN ROCKY MOUNTAIN FRONT...SOUTHERN ROCKY
MOUNTAIN FRONT.

FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING BEAVERHEAD...BROADWATER...CASCADE...CENTRAL AND SOUTHERN
LEWIS AND CLARK...GALLATIN...JEFFERSON...MADISON...MEAGHER.

&&

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jul 1, 10:54 PM MDT, 5 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
1054 PM MDT SUN JUL 1 2012

MTZ008>015-044>055-030500-
BEAVERHEAD-NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-
CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-
TOOLE-LIBERTY-EASTERN PONDERA-BLAINE-
SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-JUDITH BASIN-FERGUS-
JEFFERSON-BROADWATER-MEAGHER-GALLATIN-
1054 PM MDT SUN JUL 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 6:12 PM MDTSpecial Weather StatementTFXBroadwater48 min
Jul 1, 6:43 PM MDTSpecial Weather StatementTFXGlacier62 min
Jul 1, 6:47 PM MDTSpecial Weather StatementTFXMeagher58 min
Jul 1, 7:23 PM MDTSpecial Weather StatementTFXJudith Basin37 min
Jul 1, 8:25 PM MDTSpecial Weather StatementTFXBlaine, Fergus95 min
Jul 2, 3:46 AM MDTFire Weather WatchTFXBroadwater, Gallatin, Jefferson, Lewis and Clark, Meagher11 hr
Jul 2, 1:48 PM MDTHigh Wind WarningTFX40 hr
Jul 2, 2:19 PM MDTRed Flag WarningTFXBroadwater, Gallatin, Jefferson, Lewis and Clark, Meagher30 hr

Nearby

High Wind Watches in Montana, 2012Every high wind watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.